The Michigan Mathematical Journal

The tangent space of the punctual Hilbert scheme

Dori Bejleri and David Stapleton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 66, Issue 3 (2017), 595-610.

Dates
First available in Project Euclid: 27 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1501120900

Digital Object Identifier
doi:10.1307/mmj/1501120900

Mathematical Reviews number (MathSciNet)
MR3695354

Zentralblatt MATH identifier
06790219

Subjects
Primary: 14C05: Parametrization (Chow and Hilbert schemes)
Secondary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]

Citation

Bejleri, Dori; Stapleton, David. The tangent space of the punctual Hilbert scheme. Michigan Math. J. 66 (2017), no. 3, 595--610. doi:10.1307/mmj/1501120900. https://projecteuclid.org/euclid.mmj/1501120900


Export citation

References

  • [Bea83] A. Beauville, Variétés Kähleriennes dont la première classe de Chern est nulle, J. Differential Geom. 18 (1983), no. 4, 755–782, (1984).
  • [Bri77] J. Briançon, Description de $H\mathrm{ilb}^{n}C\{x,y\}$, Invent. Math. 41 (1977), no. 1, 45–89.
  • [ES87] G. Ellingsrud and S. A. Strømme, On the homology of the Hilbert scheme of points in the plane, Invent. Math. 87 (1987), no. 2, 343–352.
  • [Erm12] D. Erman, Murphy’s law for Hilbert function strata in the Hilbert scheme of points, Math. Res. Lett. 19 (2012), no. 6, 1277–1281.
  • [Fog68] J. Fogarty, Algebraic families on an algebraic surface, Amer. J. Math. 90 (1968), 511–521.
  • [Gra83] M. Granger, Géométrie des schémas de Hilbert ponctuels, Mém. Soc. Math. Fr. (N.S.) 8 (1983), 84.
  • [Hai98] M. Haiman, $t$, $q$-Catalan numbers and the Hilbert scheme, Discrete Math. 193 (1998), no. 1–3, 201–224, Selected papers in honor of Adriano Garsia (Taormina, 1994).
  • [Hui79] M. E. Huibregtse, The Albanese mapping for a punctual Hilbert scheme. I. Irreducibility of the fibers, Trans. Amer. Math. Soc. 251 (1979), 267–285.
  • [Hui82] M. E. Huibregtse, The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities, Trans. Amer. Math. Soc. 274 (1982), no. 1, 109–140.
  • [Iar72] A. Iarrobino, Reducibility of the families of $0$-dimensional schemes on a variety, Invent. Math. 15 (1972), 72–77.
  • [Iar77] A. A. Iarrobino, Punctual Hilbert schemes, Mem. Amer. Math. Soc. 10 (1977), no. 188, viii$+$112.
  • [LW09] N. A. Loehr and G. S. Warrington, A continuous family of partition statistics equidistributed with length, J. Combin. Theory Ser. A 116 (2009), no. 2, 379–403.
  • [Muk84] S. Mukai, Symplectic structure of the moduli space of sheaves on an Abelian or $K3$ surface, Invent. Math. 77 (1984), no. 1, 101–116.
  • [Nak99] H. Nakajima, Lectures on Hilbert schemes of points on surfaces, Univ. Lecture Ser., 18, American Mathematical Society, Providence, RI, 1999.
  • [OSS11] C. Okonek, M. Schneider, and H. Spindler, Vector bundles on complex projective spaces, Modern Birkhäuser Classics, Birkhäuser/Springer, Basel AG, Basel, 2011, Corrected reprint of the 1988 edition, with an appendix by S. I. Gelfand.
  • [Sta16] D. Stapleton, Geometry and stability of tautological bundles on Hilbert schemes of points, Algebra Number Theory 10 (2016), no. 6, 1173–1190.
  • [Wey97] H. Weyl, The classical groups, their invariants and representations, Princet. Landmarks Math., Princeton University Press, Princeton, NJ, 1997, Fifteenth printing, Princeton Paperbacks.
  • [Yam94] J. Yaméogo, Décomposition cellulaire de variétés paramétrant des idéaux homogènes de $\mathbf{C}〚x,y〛$. Incidence des cellules. I, Compos. Math. 90 (1994), no. 1, 81–98.